MAUDE Adverse Event Report: RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number SP2100X26B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failures of the oxygen proportional valve, which controls oxygen flow to the blower inlet, being mechanically stuck in either the closed or open position, communication with the oxygen flow sensor had ceased and the sensor was reporting a constant value, and the oxygen pressure sensor had railed to its maximum negative value is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The reported failure of vent inop error due to failures of both the outlet pressure sensor and monitor pressure sensor is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Review of the dhr for this device, serial number (b)(6) did not find any non-conformances or abnormalities related to the reportable malfunction identified in this complaint record during testing of the device prior to distribution.
 
Event or Problem Description
The manufacturer received a report that a lifevent evo2 ventilator was returned for preventive maintenance.No patient harm or injury was reported.The device was evaluated at a third-party service center.During functional testing, the device failed the significant event log test.The device error log was successfully downloaded and reviewed in full.Multiple errors were identified.A "vent service required" error was recorded indicating that the oxygen proportional valve, which controls oxygen flow to the blower inlet, was mechanically stuck in either the closed or open position.An additional "vent service required" error indicated that communication with the oxygen flow sensor had ceased and the sensor was reporting a constant value.Another error indicated that the oxygen pressure sensor had railed to its maximum negative value.A "vent inop" error was identified due to failures of both the outlet pressure sensor and monitor pressure sensor.Additional "vent service required" errors were identified indicating that the outlet pressure sensor and monitor pressure sensor had railed to their maximum positive values.An event error was also identified indicating that the 3.3v supply rail exceeded or dropped below the specified threshold.Potential causes for this condition include component tolerance or drift, a failed voltage regulator, a shorted or missing sense resistor, an open or shorted sense voltage line, or sensor failure.A similar event error was identified for the 5v supply rail.An additional event error indicated that the sensor offset measured during drift calculation exceeded the allowable limit.Based on the investigation findings, the system printed circuit assembly (pca) was replaced to correct the identified issues.As part of the scheduled four-year preventive maintenance, the particulate filter and air inlet foam filter were replaced.The preventive maintenance label was also applied following completion of the service.Following the repair, the device passed all testing.

Brand Name
LIFEVENT EVO2
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25531136
Report Number2518422-2026-022872
Device Sequence Number18469702
Product Code CBK
UDI-Device Identifier00606959057456
UDI-Public(01)00606959057456
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSP2100X26B
Device Catalogue NumberSP2100X26B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown